# SDR 2019F00172

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: General aviation
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 14,624 hours, 8,870 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Part number: 675460014
- Condition: Damaged
- Location: Apu
- Part time: 14,624 hours, 8,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF APU MUFFLER EXHAUST CAP OVERSIZED HOLES. TEXTRON AVIATION REPAIR LETTER DQ1914M1 DATED APRIL 12, 2019.
